Doctor insights on:
Depression Prozac (fluoxetine): These are uncomfortable symptoms. It is possible that you had these symptoms before starting prozac, (fluoxetine) and symptoms became intense after starting prozac, (fluoxetine) please see your psychiatrist soon, discuss treatment modalities for your depression. Depression is treatable with good results. Care for your life! ...Read moreSee 1 more doctor answer
Worrisome insecure unconfident reserved quiet no empathy selfish lethargic short tempered pensive slight paranoia hates feelings. Mentally ill?
Sound like you are : Unhappy. You may be depressed, but it is impossible to diagnose you as mentally ill from the list you have given . If you are not happy with your life and personality reach out to a therapist and work on these issues. The fact that you are aware of these issues is a sign of health not illness. ...Read more
Bipolar..see new Doc dec1st. Think havin mental breakdown.feel hopeless, uncontrollable outburts, crying, sad, want to go away.feel loosing it.
Bipolar disorder: is a mood disorder that can present with possible symptoms of mania, hypomania, depression, mixed state and normal state. Mania or hypomania: 1 may show aggression, agitation, v judgment & impulse control, distractability, rapid thoughts & speech, ^ libido, V sleep, spending sprees, high risk behaviors, elation, ^ physical activity or psychosis. When depressed 1 may have low mood, v energy level, ...Read more
I have Narcolepsy + cataplexy, but also anhedonia. Sleep, appetite normal. Don't feel helpless, guilt, anger or anxiety. No negative rumination.ideas?
A good spirit's good: Hopefully you are in the care of a neurologist and they know the good news about your emotional strengths. I imagine it can be difficult to deal w/ your sleep disorders and even harder w/out ability to enjoy things. It may be related to your conditions or not. Psychotherapy may be a good way to evaluate the basis and perhaps resolve it. Be sure to keep your providers informed about any Rx's. Best! ...Read more
Day 2 on Prozac (fluoxetine) feeling really depressed. Nausea, frequent use of toilet, lethargic, tired, no motivation, low, sad.
Bipolarii. Cant take antid's. How swiftly can a mood change? Depressed 4 months.1 month great. Now finding myself getting depressed again. Input? Tks
Mood stable 3 years. One sudden 4-6 hr delusional mixed state every week. 10years tried everything. Just tried xanax (alprazolam). Works 100% too euphoric, afraid of addiction. Klonopindoesnothing.Other benzos?
Mood stable -xanax: Keep diary to try to find out what sets you off once per week. If xanax (alprazolam) works try to fractionate dose e.g. 1/4 to 1/2 tab. This dose once per week is safer than having the delusional episodes. Try hard to find out what triggers the attacks. ...Read moreSee 1 more doctor answer
Mood swings. Depressed, hyperactive. Cloudy, busy, vivid thoughts & daydreams/dreams. Mild blackouts/forgetfulness. Angry outbursts. & more. Help?!
See below: Are these new or old symptoms? Are you or have you started any new medication? Tried any new drugs? All these things potentially might have an effect on you. It's always a good idea to rule out anything medical going on. You might want to schedule an appointment with your primary care doctor for a complete work up and then take things from there. Good luck! ...Read moreSee 2 more doctor answers
I think I have personality disorder.Paranoia, mildly delusional, apathetic, depressed, no thought control, reality/dream confusion, isolation.What is this?
See a professional : It's best not to self-diagnose. While those symptoms can be indicative of a personality disorder, they can also hint towards other mental illnesses or even a non-psychiatric medical disease. Is suggest seeing a psychiatrist or psychologist for clarity. You may even want to visit your gp to rule out other medical issues. ...Read moreSee 1 more doctor answer
33yr/male/GP. Mostly feel tired & disappointed. Countable episodes of real happiness since I was a teenager! Dysthymia? Tried Fluoxetine & Mirtazapine
Combination Therapy: Your symptoms indicate Depression; can be challenging to treat. Can be sucessfully treated w/ meds alone however combining meds w/ Cognitive Behavioral Therapy (CBT) results in a quicker & more sustainable response. Common causes for treatment failure include failure to take meds for adequate duration, &/or inadequate dose. See doctor now, build-up to adequate dose, commit to CBT. Best Wishes! ...Read moreSee 1 more doctor answer
1yrhemiplegic mgrns, bipolar psych event, anx nos, maj depress disorder. Still want 2 hide, mood swings, don't feel meds wrk. 600 sera/100 topa/20 cele?
Bipolar management: Treatment of mood disorders often entails trials of various medications often in combination. These disorders are often chronic disorders requiring continuous medication monitoring with dosage adjustments or changes. Non medication therapies may also be necessary. Discuss your concerns with your md and take an active role in the treatment process. Remind yourself your illness is treatable. ...Read moreSee 1 more doctor answer
Edronax(enhanced mood,more energetic but sexual disf.&urinary ret. still at 38th.day)+Ritalin(40 mg,5 months,worked great).Should i quit Edronax?
Consult your doctor: You should always discuss any changes in meds with your prescribing doc ...Read more
Ever since dealing w/crohns, i've become a bit socially w/drawn (dating & social outings) d/t unpredictable bathroom situation. Is this social phobia?
Not really: While embarrassment about diarrhea in a social situation can commonly cause someone with crohns to avoid social settings, it's a bit different than social phobia, where someone has a more pervasive sense of embarrassment about him or herself. I'd suggest contacting www.Ccfa.Org for support and coping mechanisms. I hope this answer helps. ...Read more
Is it normal to feel many different emotions (Happy, Sad, Lonely, Confident, Excited, Irritated, Angry, Joy) in the course of minutes/hours everyday?
Possibly: It really depends on the intensity of the emotions, the context and if this is a consistent issue. Marked lability that occurs consistently is not normal. ...Read more
Had totalvaginalhysterectomy 5.5 wks ago.Now it seems Im prone to mood swings between happiness &sadness. I'm not depressed,just confused.Adjusting?
Edronax(enhanced mood,more energetic but sexual disf.&urinary ret. still at 38th.day)+Ritalin(40 mg,5 months,worked great).Should i quit Edron
Bipolar, panic attacks, agoraphobia, depression, memory loss. I can't remember making coffee but i had & i don't eventake it like that. Frightened cry.
Although I would: Like to provide a helpful response, i don't know what the question is that you are asking. Can you clarify ; re-ask question. ...Read more